MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET HV 20G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET HV 20G; BONE CEMENT : BONE CEMENT
Model Number 3092-020
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address loosening of tibia at the cement to implant interface.Cement manufacturer was depuy.The tibial was fractured during the revision surgery.Doi: unknown: dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: device history reviewed 07 oct 19.0 non-conformances on this lot number.Final micro and sterility tests passed.(b)(4) units released.Expiry date: 30 nov 17.

Brand Name
SMARTSET HV 20G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK  FY4 4QQ
MDR Report Key9431974
Report Number1818910-2019-121568
Device Sequence Number16756900
Product Code LOD
UDI-Device Identifier10603295168324
UDI-Public10603295168324
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K023012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number3092-020
Device Catalogue Number3092020
Device Lot Number8225678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 7 CEM; ATTUNE MEDIAL ANAT PAT 38MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight99